# SDR REXA2013033100500

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280.0 BEAM CORROSION.  REMOVED AND REPLACED RIGHT FS 280 BEAM IAW EO R53334.  P/N CC670-34094-2S.
